Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Pinguecula caused by birth control

Premium Questions

doctor1 MD

I overdosed on the morning after pill I'm really stressed now will it cause me to become infertile. I haven't felt sick from it but how do I...

doctor1 MD

on new birth control cause my period was coming early. ... it was 3 days after my new birth control i started...

doctor1 MD

I am regularly taking a birth control pill. I take this pill every day within 3 hours of the same ... on one of my fertile days, but...

doctor1 MD

can contraceptive and menstruation termination drugs cause thyroid ...

doctor1 MD

Can low dose Birth control pills such as Lolo cause or worsen LPR or other reflux conditions? ...

Public Forum Discussions

doctor1 MD

hi, im just worried because i ve been delayed for 1 week already.. i was taking daphne pills and then my menstruation didn t come.. what should i...

doctor1 MD

late period i was sent to the hospital about a month ago because i had a ciest in my ovaries . they prescribed me with birth control...

doctor1 MD

I just started birth control and my first period on birth control, it was only spotting i should say.. but barly...

doctor1 MD

I ve been on birth control for a few months, but just recently, maybe the past week, I ve been hungry practically every minute of the...

doctor1 MD

Hi, I have been on the Birth Control pill for 3 months now and have recently had really bad spotting...its been happening for about 2...

Mobile Questions and Answers

doctor1 MD

No directly, but it causes malnutrition, which will cause it. Thanks

doctor1 MD

No, its not normal to have diarrhea while on birth control or due to birth control pills. Need to investigate the...

doctor1 MD

Even on birth controll pills , bleeding comes after completion of cycle.